# SDR AU000363

- Difficulty date: May 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: P1070
- Condition: Failed
- Location: Engine
- Part time: 79 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE OIL PRESSURE FILTER ELEMENT METAL END CAP FAILED. SEVERAL PIECES OF THE END CAP COULD WERE FOUND IN THE INTERNALOIL GALLERIES AND PASSAGES. THE FILTER ELEMENT WAS THE INCORRECTPART FOR THIS MODEL ENGINE (ELEMENT APPLICABLE TO -5 MODELENGINES ONLY). PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART. INVALID NATURE-OF-CONDITION (B) OF U.  REMOVED IT TO GET IT THRU TO QC TEAM (CLYMER)
